# SDR AALA202210032504

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A300*
- Aircraft serial: 6175
- Aircraft time: 27,513 hours, 10,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: 62292109
- Part serial: C0545
- Condition: None
- Location: Zone 800 - Doors
- Part time: 56,831 hours, 21,498 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CIDS BITE TEST: ESCAPE SLIDE LIGHT/EMERGENCY POWER SUPPLY UNIT (15WL) MID LEFT MESSAGE DISPLAYED. MAINTENANCE ACCOMPLISHED TSM 25-62-00-810-815A AND REPLACED THE 2L DOOR SLIDE PER TASK CARD 26L00025012. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED.
